# SDR VNAA2011070800007

- Difficulty date: July 1, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 16,956 hours, 17,590 cycles
- Engine: Ge CF343B1
- Engine time: 16,289 hours, 16,969 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 02737636
- Condition: Separated
- Location: Lt Mlg
- Part time: 61 hours, 54 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OAJ, CREW FOUND LEFT INBOARD MAIN TIRE TREAD SEPARATED, DAMAGE TO INBOARD FLAP AT WING ROOT AND DAMAGE TO LEFT ENGINE.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED LEFT INBOARD AND OUTBOARD MAIN LANDING GEAR TIRES, LEFT INBOARD FLAP AND LEFT FLAP STUB FAIRING.  FORWARD AND AFT SPINNER, VANE SPACERS AND ALL FAN BLADES WERE REMOVED AND REPLACED ON LEFT ENGINE.  LEFT ENGINE ANTI-ICE RELIEF VALVE (POPPED) WAS REMOVED AND REPLACED.  CHECKS WERE PERFORMED AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS.
